On the Dirichlet Problem at Infinity for Manifolds of Nonpositive Curvature.
Werner Ballmann (1989)
Forum mathematicum
Similarity:
Werner Ballmann (1989)
Forum mathematicum
Similarity:
W. Roter (1977)
Colloquium Mathematicae
Similarity:
Roger Bielawski (2009)
Open Mathematics
Similarity:
The original version of the article was published in Central European Journal of Mathematics, 2008, 6(2), 191–203, DOI: 10.2478/s11533-008-0026-8. Unfortunately, the original version of this article contains a mistake, which we correct here.
Udo Simon (1974)
Colloquium Mathematicae
Similarity:
Calvaruso, Giovanni, García-Río, Eduardo (2010)
SIGMA. Symmetry, Integrability and Geometry: Methods and Applications [electronic only]
Similarity:
Jing Mao (2016)
Czechoslovak Mathematical Journal
Similarity:
In this paper, for complete Riemannian manifolds with radial Ricci or sectional curvature bounded from below or above, respectively, with respect to some point, we prove several volume comparison theorems, which can be seen as extensions of already existing results. In fact, under this radial curvature assumption, the model space is the spherically symmetric manifold, which is also called the generalized space form, determined by the bound of the radial curvature, and moreover, volume...
Barbara Opozda (1983)
Annales Polonici Mathematici
Similarity:
Bernhard Leeb (1995)
Inventiones mathematicae
Similarity:
J. Cheeger, X. Rong (1996)
Geometric and functional analysis
Similarity:
Dussan, Martha, Noronha, Maria Helena (2005)
Balkan Journal of Geometry and its Applications (BJGA)
Similarity:
Trenčevski, K. (1999)
Novi Sad Journal of Mathematics
Similarity:
Paweł Grzegorz Walczak (1984)
Annales Polonici Mathematici
Similarity: